# SDR A6WA201745182

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,659 hours, 30,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTING ROW 5-8 AND RT OVERWING EXIT INOPERATIVE.  REMOVED AND REPLACED THE NR 3 INVERTER IAW AMM 33-31-07-04, SYSTEM OPS CHECKED GOOD.
